# SDR UALA2011042502000

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 39,683 hours, 10,196 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO TEST 1 ON EMERGENCY ESCAPE SLIDE TEST.  LIGHT PRESS TO TEST OKAY.  REPLACED BOTH SLIDE BATTERY PACKS.
